Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 826721, 10 pages
Research Article

Global Synchronization in Complex Networks with Adaptive Coupling

Department of Mathematics & Information Science, Zhangzhou Normal University, Zhangzhou 363000, China

Received 3 May 2009; Revised 21 September 2009; Accepted 5 January 2010

Academic Editor: Dane Quinn

Copyright © 2010 Zhengzhong Yuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengzhong Yuan, Jianping Cai, and Meili Lin, “Global Synchronization in Complex Networks with Adaptive Coupling,” Mathematical Problems in Engineering, vol. 2010, Article ID 826721, 10 pages, 2010. doi:10.1155/2010/826721